# SDR FDEA202010152514

- Difficulty date: October 15, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 59,247 hours, 23,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE STRAP CORRODED AT STA 1721 LEFT SIDE ABOVE PNEUMATIC DUCT.   REMOVED AND REPLACED NUTPLATE STRAPS, IAW B757 SRM 51-40-02 B757 SRM 51-20-01, BOEING DWG: 146N5693 REV: B.  ACCOMPLISHED EA: F-5321-T0357460-P1 FUSELAGE-CARGO COMP FLOORS -FLOOR SUPPORT, STA 1717 BLB 31 WL 208, CORROSION.
